CSN Login
Members Online: 18

Extremely dry skin

winthefight's picture
winthefight
Posts: 162
Joined: Dec 2007

Has anyone had a skin side effect from either the steroids or Rituxan? I am having my maintainance treatments and my skin is going crazy! My lips and surrounding lip area is so dry. I have dry patches on my skin. My face burns when I use my night so that's no longer an option.

Any experience with this? Can you share a solution? I am currently using Carol's daughter unscented body jam (a natural version of petroleum jelly). Oh, this feeling is driving me nuts!

Thanks

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network